# SDR ALGA084683

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Aircraft time: 7,826 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN78560
- Condition: Broken
- Location: Engine G/B
- Part time: 1,223 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PINION GEARS HAD BROKEN GEAR TEETH CAUSING MASSIVE METAL IN OIL. THIS IS A REOCCURRING EVENT.
